# SDR HALA2011061100261

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 33,025 hours, 6,192 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 30004614
- Part serial: 6197
- Condition: Failed
- Location: Heat Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - BULK CARGO COMPART TEMP WAS 51 DEG WITH BULK CARGO HEAT SWITCH IN VENT.  R & R NORM HEAT CONT SWITCH & HIGH HEAT CONT SWITCH IAW AMM 21-44-06.  OPS CK PEND & PANEL CLOSE-UP PEND. OPS CK OK IAW AMM TASK 21-44-06. CLOSED-UP & SECURED PANELS.
